Publication details

O periodicheskoi kraievoi zadache dlia nelineinykh differencialnykh yravnenii s otkloniaiushchimisia argumentami, 43 (2007), No. 11, 1578-1579

Title in English On periodic boundary value problem for nonlinear differential equations with deviating arguments


Year of publication 2007
Type Article in Periodical
Magazine / Source Diff. Uravnenija
MU Faculty or unit

Faculty of Science

Field General mathematics
Keywords periodic boundary value problem; nonlinear differential equations with deviating arguments
Description For higher order ordibnary differential equations with deviating arguments, new sufficient conditions for existence and uniqueness of periodic solution are established.
Related projects:

You are running an old browser version. We recommend updating your browser to its latest version.

More info